# SDR 2009FA0000058

- Difficulty date: February 3, 2009
- Submitted: February 3, 2009
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0134
- Aircraft time: 5,036 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12810013
- Condition: Cracked
- Location: Rt Mlg
- Part time: 5,036 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE R/H MAIN LANDING GEAR FAILED TO EXTEND; HOWEVER, THE L/H LANDING EXTENDED NORMALLY.  AFTER SEVERAL ATTEMPTS TO CYCLE THE GEAR, A LANDING WAS MADE WITH THE GEAR IN THE UP POSITION. POST ACCIDENT INVESTIGATION DETERMINED THAT THE (P/N 1281001-3) ACTUATOR BODY HAD CRACKED LOCKING THE L/H GEAR IN THE RETRACTED POSITION.  SPECIAL AIRWORTHINESS INFORMATION BULLETIN NO. CE-02-10 AND NTSB SAFETY RECOMMENDATION A-99-37 AND -38 FURTHER ADDRESS THIS SERVICE DIFFICULTY.
